Résultats de régularité, singularité et indice pour l'opérateur de Stokes dans un polygone
Journées équations aux dérivées partielles (1980)
- page 1-8
- ISSN: 0752-0360
Access Full Article
topHow to cite
topReferences
top- [1] S. AGMON, A. DOUGLIS and L. NIRENBERG : Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions II, Comm. Pure Appl. Math. 17 (1964), 35-92. Zbl0123.28706MR28 #5252
- [2] P. GRISVARD : Singularité des solutions du problème de Stokes dans un polygône Université de Nice (1979), preprint.
- [3] GUILLEMENT : Problème biharmonique dans un secteur plan. Séminaire d'analyse Nantes (1978/1979) 143-160.
- [4] R. B. KELLOGG, J. E. OSBORN : A regularity result for the Stokes problem in a convex polygon. J. of functional analysis, Vol. 21 (1976) 397-431. Zbl0317.35037MR53 #8649
- [5] V. A. KONDRAT'EV : Boundary problems for elliptic equations with conical or angular points. Trans. Moscow Math. Soc. 16 (1967) 227-313 translated by Amer. Math. Soc. (1968). Zbl0194.13405
- [6] J. E. OSBORN : Regularity of solutions of the Stokes problem in a polygonal domain. Numerical solution of Partial Differential Equations III, Synspade ed. B. Hubbard, Ac. Press (1975) 393-411. Zbl0344.65049
- [7] PHAM THE LAI : Problème de Dirichlet dans un cône avec paramètre spectral pour une classe d'espaces de Sobolev à poids. Comm. in Partial Differential Equations 4 (4), 389-445 (1979). Zbl0498.35022MR80j:35028
- [8] TEMAM : Navier-Stokes equations. Theory and numerical analysis. North-Holland. Zbl0383.35057